Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe cramping, bloating and back pain. Had a tubal ligation and uterine ablation in the past. What is happening?

I am 25 years old i weigh 215. When I was 21 I had a tubal ligation and a uterine ablation . A year ago I started having periods that started exactly the 1 day of every month and lasted 2 days. For the last 3 months they have came at all different times and have ladted about 4 days. My blood does not flow out but stays in my vagina. This month though I have had extreme cramping, bloating and back pain that will not go away. And I feel like I have pressure on my bladder.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Lying in prone position will help in evacuation and will ease pressure on urinary bladder.
I would also suggest you to get urine routine microscopic examination done to rule out urinary tract infection.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor